Vygantas Paulauskas
Vygantas Paulauskas
Professor at Vilnius university
Verified email at mif.vu.lt
Title
Cited by
Cited by
Year
Approximation Theory in the Central Limit Theorem: Exact Results in Banach Spaces
V Paulauskas, A Rackauskas
Springer Science & Business Media, 2012
782012
Some remarks on multivariate stable distributions
VJ Paulauskas
Journal of Multivariate Analysis 6 (3), 356-368, 1976
731976
The accuracy of Gaussian approximation in Banach spaces
V Bentkus, F Götze, V Paulauskas, A Račkauskas
Limit theorems of probability theory, 25-111, 2000
65*2000
More on p-stable convex sets in Banach spaces
Y Davydov, V Paulauskas, A Račkauskas
Journal of Theoretical Probability 13 (1), 39-64, 2000
562000
On an improvement of Hill and some other estimators
V Paulauskas, M Vaičiulis
Lithuanian Mathematical Journal 53 (3), 336-355, 2013
532013
On the Hausdorff h-measure of Cantor sets
C Cabrelli, F Mendivil, UM Molter, R Shonkwiler
Pacific Journal of Mathematics 217 (1), 45-59, 2004
422004
On the rate of convergence in the central limit theorem in certain Banach spaces
VI Paulauskas
Theory of Probability & Its Applications 21 (4), 754-769, 1977
41*1977
Estimates of the remainder term in limit theorems in the case of stable limit law
VI Paulauskas
Lithuanian mathematical transactions of the Academy of Sciences of the …, 1974
381974
A new estimator for a tail index
V Paulauskas
Acta Applicandae Mathematica 79 (1-2), 55-67, 2003
372003
On the rate of convergence in the central limit theorem in some Banach spaces
VI Paulauskas
Teoriya Veroyatnostei i ee Primeneniya 21 (4), 775-791, 1976
371976
A class of new tail index estimators
V Paulauskas, M Vaičiulis
Annals of the Institute of Statistical Mathematics 69 (2), 461-487, 2017
302017
On the closeness of the distribution of two sums of independent random variables with values in Hilbert space
VI Paulauskas
Lithuanian Mathematical Journal 15 (3), 494-509, 1975
301975
Optimal error estimates in operator-norm approximations of semigroups
V Bentkus, V Paulauskas
Letters in Mathematical Physics 68 (3), 131-138, 2004
282004
Renewal regime switching and stable limit laws
R Leipus, V Paulauskas, D Surgailis
Journal of Econometrics 129 (1-2), 299-327, 2005
242005
Cointegrated processes with infinite variance innovations
V Paulauskas, ST Rachev
Annals of Applied Probability, 775-792, 1998
241998
On the estimation of the parameters of multivariate stable distributions
Y Davydov, V Paulauskas
Acta Applicandae Mathematica 58 (1-3), 107-124, 1999
231999
The accuracy of approximation in the central limit theorem in Banach spaces
V Paulauskas, AY Rachkauskas
Mokslas, Vilnius, 1987
231987
Estimates of convergence rate in the central limit theorem in C (S)
VJ Paulauskas
Lithuanian Mathematical Journal 16 (4), 587-611, 1976
201976
Uniform and nonuniform estimates of the remainder term in a limit theorem with a stable limit law
VI Paulauskas
Lithuanian mathematical transactions of the Academy of Sciences of the …, 1974
201974
On the density of the norm of Gaussian vector in Banach spaces
V Paulauskas
Probability in Banach Spaces IV, 178-197, 1983
191983
The system can't perform the operation now. Try again later.
Articles 1–20